Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Habit of moving tonsils, taking Vyvanse, mucus accumulating

Well, I have a habit of moving my tonsils. I m somehow able to move them in my throat at will. It s become a habit of doing that to kind of clear my throat. I always feel like I have to do it and then it gets to the point where it starts to aggravate my tonsils. I m on Vyvanse and I could swear that i ve been doing this before I started taking it, but the past few days have been bothering me more. And it only got like this after I started taking it. I m on 40mg. I have smoked cigarettes before but I only did it for 5-6 months tops and I regret it so much. But now I can t help but always assume the worst. I also feel like there is a lot of mucus accumulating and i m always swallowing and find that i m swallowing mucus.
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Feb 2016
Hi. Moving / movable tonsils are not known till date. It must be lots of mucus formation with the feeling you are getting. Vyvanse can cause this . You may have to stop or take consultation of your Treating Doctor.
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor